# SDR VNAA2019060326101

- Difficulty date: April 26, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 9,834 hours, 8,955 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Part serial: K3021
- Condition: Low Pressure
- Location: Hyd System Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#3 HYDRAULIC SYSTEM LOW PRESSURE  FOUND HYDRAULIC LINE FOR 3A HYDRAULIC PUMP LEAKING. R&R HYDRAULIC LINE AND 3A HYDRAULIC PUMP, LEAK CHECK GOOD.
